Maximum entropy analysis of multiple-server queueing systems

J. S. Wu, W. C. Chan

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

This paper deals with a general queueing system with many servers in steady state. Applying the method of entropy maximization with several constraints and the asymptotic property of the GI/G/c queueing systems, we provide approximate formulae for the distributions of the number of customers and the waiting time. In order to examine the accuracy of the approximate formulae, we present several numerical examples for illustration.

Original languageEnglish
Pages (from-to)815-825
Number of pages11
JournalJournal of the Operational Research Society
Volume40
Issue number9
DOIs
StatePublished - Sep 1989

Keywords

  • Information theory
  • Queueing

Fingerprint

Dive into the research topics of 'Maximum entropy analysis of multiple-server queueing systems'. Together they form a unique fingerprint.

Cite this